Hello, guest
|
Name: jennie
[ Original Post ]
my little girl has been on meds for a week(strattera) she is definatly calmer; she is still having lots of mood swings, the doctor has told me to up the dose next week im feeling really scared giving her this medication it seems so wrong, she is sleeping better at nite although she is getting up in the morning at around 3.30 - 400am she isnt eating much either and has an upset tummy a lot i know this is just side effects but i worry for her all the time, has any one else tryed there child on this med? and do these side effects pass?i would be really greatful for some advise i just feel awful giving her the med
Your Name


captcha

Your Reply here


 
Name: VAL | Date: Nov 18th, 2005 2:52 PM
I went through a similar situation with my daughter, only she was on concerta. Her Dr personally will not use Stattera because in his opinion he has very few sucess stories with it. I was afraid to put my girl on the meds because they have been given such a bad rap. We did the concerta, she got tummy aches and it helped a little. Then, we tried Medidate, More tummy aches only this one did not work, Then Adderall, she dropped alot of weight but, it did work. She is 6 and I have tried the diets, the herbal, the disipline when my pastor finally said to me "if you had high blood pressure would'nt you take meds for it? What she has is an imbalance and it is not going to go away. The meds will help her." It made sense to me looking at it in that way. Anyhow, she is now on 30mg 2x daily of Ritalin Extended release. It helps her at school even though my mornings and evenings are still a struggle and may always be. One thing I learned at a seminar I attended was to give them 3 minutes to respond to your request and 90% of the time she does respond after a little bit. 

Name: kristyn | Date: Nov 23rd, 2005 5:19 AM
hello,
i am a 12 year old girl with ADHD and i am on that too.when i first started that was happening to me.About the tummy aches,i used to get them if i had not eaten before i took them.Does she eat before she takes them?And also when i started on my meds i did not really eat alot and was loseing wait.But after a few monthes my apatite was back and i was back to normal.Dont worry she will be okay.I a doing great on my meds and have showed tones of inprovement in school it really helps.Even though days may be ruff i am not as emotional or mad as i used to be when i had not been diagnosed.I have been on thes meds since age 8 and i belive they make my life so much better.I hope this will help you and your daughter, i hope i have lifed your spirts. and tell your daughter i belive in her and i hope these meds will work better like they do for me!!!! 

Copyright 2019© babycrowd.com. All rights reserved.
Contact Us | About Us | Browse Journals | Forums | Advertise With Us